Un sous-groupe p-divisible de la jacobienne de X 1 (Np r ) comme module sur l’algèbre de Hecke
Bulletin de la Société Mathématique de France, Volume 115 (1987), p. 329-360
@article{BSMF_1987__115__329_0,
     author = {Tilouine, Jacques},
     title = {Un sous-groupe $p$-divisible de la jacobienne de $X\_1(N p\_r)$ comme module sur l'alg\`ebre de Hecke},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {115},
     year = {1987},
     pages = {329-360},
     doi = {10.24033/bsmf.2081},
     zbl = {0677.14006},
     mrnumber = {88m:11043},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1987__115__329_0}
}
Tilouine, Jacques. Un sous-groupe $p$-divisible de la jacobienne de $X_1(N p_r)$ comme module sur l’algèbre de Hecke. Bulletin de la Société Mathématique de France, Volume 115 (1987) pp. 329-360. doi : 10.24033/bsmf.2081. http://www.numdam.org/item/BSMF_1987__115__329_0/

[1] Asai (T.). - On the Fourier coefficients of automorphic forms at various cusps and some applications to Rankin's convolution. J. Math. Soc. Japan, t. 28, 1976, p. 48-61. | MR 55 #270 | Zbl 0313.10026

[2] Atkin (A. O. L.) and Lehner (J.). - Hecke operators on Гo(m). Math. Ann., t. 185, 1970, p. 134-160. | MR 42 #3022 | Zbl 0177.34901

[3] Curtis (C.) and Reiner (I.). - Representation Theory of finite groups and associative algebras, Interscience Publishers John Wiley & Sons, 1966.

[4] Hida (H.). - On congruence divisors of cusp forms as factors of the special values of their zeta functions, Inv. Math., t. 64, 1981, p. 221-262. | MR 83h:10066 | Zbl 0472.10028

[5] Hida (H.). - Kummer's criterion for the special values of Hecke L-functions of imaginary quadratic fields and congruences among cusp forms, Inv. Math., t. 66, 1982, p. 415-459. | MR 83j:12002 | Zbl 0485.10019

[6] Hida (H.). - Iwasawa modules attached to congruences among cusp forms, Ann. Scient. de l'E.N.S. (à paraître). | Numdam | Zbl 0607.10022

[7] Hida (H.). - Gclois Representations into GL2(Zp[[X]]) attached to ordinary cusp forms, Inv. Math. (à paraître).

[8] Igusa (J.). - Kroneckerian model of fields of elliptic modular functions, Amer. J. Math., t. 81, 1968, p. 561-577. | MR 21 #7214 | Zbl 0093.04502

[9] Langlands (R.-P.). - Modular forms and l-adic representations (International Summer School on Modular Functions, Antwerp, 1972). Modular Functions in one one variable II, Lmcture Notes in Mathematics, vol. 349, p. 361-500, Berlin-Heidelberg-New York : Springer, 1973. | Zbl 0279.14007

[10] Li (W.). - Newforms and functional equations, Math. Ann., t. 212, 1975, p. 285-315. | MR 51 #5498 | Zbl 0278.10026

[11] Matsumura (H.). - Commutative Algebra, W. A. Benjamin, Inc. 1970. | MR 42 #1813 | Zbl 0211.06501

[12] Mazur (B.). - Modular Curves and the Eisenstein Ideal. Publ. Math. I.H.E.S. 47, 1978. | Numdam | Zbl 0394.14008

[13] Mazur (B.) and Katz (N.). - Arithmetic moduli of elliptic curves, Annals of Math. Studies, Nwmber 108. Princeton University Press., 1985. | MR 86i:11024 | Zbl 0576.14026

[14] Mazur (B) and Wiles (A.). - Class fields of abelian extensions of Q, Inv. Math., t. 76, 1984, p. 179-330. | MR 85m:11069 | Zbl 0545.12005

[15] Mazur (B.) and Wiles (A.). - On p-adic analytic families of Galois Representations (To appear).

[16] Mumford (D.). - Geometric invariant theory, Ergebnisse der Mathematik und Ihrer Grenzgebiete, 36, Springer-Verlag, 1965. | MR 35 #5451 | Zbl 0147.39304

[17] Ogg (A.). - On the eigenvalues of Hecke operators, Meth. Ann., t. 79, 1969, p. 101-108. | MR 42 #4492 | Zbl 0169.10102

[18] Raynaud (M.). - Specialisation du Foncteur de Picard, Publ. Math. I.H.E.S., 38, 1970, p. 27-76. | Numdam | MR 44 #227 | Zbl 0207.51602

[19] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten Publishers and Princeton University Press., 1971. | Zbl 0221.10029

[20] Shimura (G.). - Class fields over real quadratic fields and Hecke operators. Ann. of Math., t. 295, 1970, p. 130-190. | MR 47 #3351 | Zbl 0255.10032

[21] Tate (J.). - p-divisible Groups, Proceedings of a Conference on Local Fields, Driebergen, 1966, Springer-Verlag, 1967. | Zbl 0157.27601

[22] Wiles (A.). - Modular Curves and the Class Group of Q (ξp), Inv. Math., 58, 1980, p. 1-35. | MR 82j:12009 | Zbl 0436.12004